Integrals and selections of multifunctions with values in an arbitrary Banach space

Luisa Di Piazza, Luisa Di Piazza

Research output: Contribution to journalArticlepeer-review

Abstract

In this note we will address some recent as well as classical results on multivalued integrals for multifunctions taking values in the hyperspace of convex weakly compact subsets of a general Banach space. In particular the existence of selections integrable in the same sense of the corresponding multifunctions will be considered.
Original languageEnglish
Pages (from-to)37-48
Number of pages12
JournalReal Analysis Exchange
Volume42
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Integrals and selections of multifunctions with values in an arbitrary Banach space'. Together they form a unique fingerprint.

Cite this